# SDR SWAA2013053116645

- Difficulty date: May 9, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 53100015
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK TIE DOWN CRACKED AT BS 747, RBL 13.80.  REPAIRED TIE DOWN IAW SRM.
